Alert archive / Arkansas / Flash Flood Warnings in 2008

Flash Flood Warning 36, NWS Tulsa, OK

April 3, 2008Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Apr 3, 2008, 5:40 PM CDT for Madison County, Washington County, Arkansas. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2008, 5:40 PM CDT (22:40 UTC)
Expired
Apr 4, 2008, 1:45 AM CDT
In force
8 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Madison County, AR, Washington County, AR

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 032242
FFWTSA
ARC087-143-040245-
/O.NEW.KTSA.FF.W.0036.080403T2240Z-080404T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT THU APR 3 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MADISON COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 945 PM CDT

* AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH HEAVY RAIN AFFECTING MUCH OF WASHINGTON AND     
  MADISON COUNTIES. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS   
  ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 945 
  PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...GREENLAND...BRENTWOOD...BLACKBURN...FARMINGTON...
  ELKINS...PRAIRIE GROVE...LINCOLN...WEST FORK...WINSLOW...
  FAYETTEVILLE...CLIFTY...MARBLE...JAPTON...WITTER...BOSTON...
  FORUM...HINDSVILLE...KINGSTON...WESLEY...AURORA...PETTIGREW...SAINT
  PAUL AND HUNTSVILLE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST VEHICLES...INCLUDING SPORT 
UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR 
DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3613 9354 3608 9344 3588 9350 3578 9351
      3576 9449 3601 9453 3623 9399 3624 9387
      3630 9385 3630 9366
TIME...MOT...LOC 2240Z 270DEG 0KT 3584 9445

$$
4 follow-up statements
000 
WGUS74 KTSA 040103
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT THU APR 3 2008

ARC087-143-040245-
/O.CON.KTSA.FF.W.0036.000000T0000Z-080404T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-MADISON AR-
800 PM CDT THU APR 3 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
MADISON AND WASHINGTON COUNTIES...

AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
MODERATE RAIN CONTINUING ACROSS SOUTHERN MADISON COUNTY. THIS AREA 
OF RAIN WILL MOVE OUT OF THE AREA BY 900 PM. RUNOFF FROM EARLIER 
HEAVY RAIN WILL CONTINUE TO CAUSE FLOODING OF LOW LYING AREAS 
THROUGH 945 PM.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY RUNOFF
INCLUDE GREENLAND...BRENTWOOD...STRICKLER...BLACKBURN...FARMINGTON...
ELKINS...PRAIRIE GROVE...LINCOLN...WEST FORK...WINSLOW...
FAYETTEVILLE...CLIFTY...MARBLE...JAPTON...WITTER...BOSTON...FORUM...
HINDSVILLE...KINGSTON...WESLEY...AURORA...PETTIGREW...SAINT PAUL AND
HUNTSVILLE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST VEHICLES...INCLUDING SPORT UTILITY VEHICLES AND PICKUPS. TAKE A 
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER 
RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3613 9354 3608 9344 3588 9350 3578 9351
      3576 9449 3601 9453 3623 9399 3624 9387
      3630 9385 3630 9366
TIME...MOT...LOC 0100Z 270DEG 0KT 3584 9445

$$
000 
WGUS54 KTSA 040243
FFWTSA
ARC087-143-040645-
/O.EXT.KTSA.FF.W.0036.000000T0000Z-080404T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT THU APR 3 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  MADISON COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 145 AM CDT

* AT 935 PM CDT...MORE THUNDERSTORMS WERE MOVING THROUGH
  NORTHWEST ARKANSAS AND WILL CONTINUE TO MOVE ACROSS MADISON
  AND WASHINGTON COUNTIES THROUGH 1 AM. RADAR INDICATES ONE
  TO TWO INCHES OF RAIN HAS FALLEN TODAY...AND ANOTHER INCH OR
  TWO IS POSSIBLE BY MIDNIGHT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...GREENLAND...BRENTWOOD...STRICKLER...BLACKBURN...
  FARMINGTON...ELKINS...PRAIRIE GROVE...WEST FORK...WINSLOW...
  FAYETTEVILLE...CLIFTY...MARBLE...JAPTON...WITTER...BOSTON...
  FORUM...HINDSVILLE...KINGSTON...WESLEY...AURORA...PETTIGREW...SAINT
  PAUL AND HUNTSVILLE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3613 9354 3608 9344 3588 9350 3578 9351
      3576 9449 3601 9453 3623 9399 3624 9387
      3630 9385 3630 9366
TIME...MOT...LOC 0239Z 270DEG 0KT 3584 9445

$$
000 
WGUS74 KTSA 040457
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT THU APR 3 2008

ARC087-143-040645-
/O.CON.KTSA.FF.W.0036.000000T0000Z-080404T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-MADISON AR-
1156 PM CDT THU APR 3 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
MADISON AND WASHINGTON COUNTIES...

HEAVY RAINFALL HAS ENDED ACROSS THE WARNING AREA...ALTHOUGH AREAS OF
LIGHT RAINFALL MAY DEVELOP THROUGH 2 AM. RUNOFF FROM THE PREVIOUS 
HEAVY RAINFALL COULD RESULT IN FLOODING OF LOW LYING AREAS.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE GREENLAND...BRENTWOOD...STRICKLER...BLACKBURN...FARMINGTON...
ELKINS...PRAIRIE GROVE...LINCOLN...WEST FORK...WINSLOW...
FAYETTEVILLE...CLIFTY...MARBLE...JAPTON...WITTER...BOSTON...FORUM...
HINDSVILLE...KINGSTON...WESLEY...AURORA...PETTIGREW...SAINT PAUL AND
HUNTSVILLE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3613 9354 3608 9344 3588 9350 3578 9351
      3576 9449 3601 9453 3623 9399 3624 9387
      3630 9385 3630 9366
TIME...MOT...LOC 0456Z 270DEG 0KT 3584 9445

$$
000 
WGUS74 KTSA 040638
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
138 AM CDT FRI APR 4 2008

ARC087-143-040648-
/O.EXP.KTSA.FF.W.0036.000000T0000Z-080404T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-MADISON AR-
138 AM CDT FRI APR 4 2008

...THE FLASH FLOOD WARNING FOR MADISON AND WASHINGTON COUNTIES
EXPIRES AT 145 AM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3613 9354 3608 9344 3588 9350 3578 9351
      3576 9449 3601 9453 3623 9399 3624 9387
      3630 9385 3630 9366
TIME...MOT...LOC 0638Z 270DEG 0KT 3584 9445

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 4:45 PM CDT, 55 minutes earlier.

Area forecast discussion, Apr 3, 4:45 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT THU APR 3 2008

.MESOSCALE UPDATE...
MESOSCALE ANALYSIS SHOWS THE ATMOSPHERE HAS
BECOME VERY UNSTABLE IMMEDIATELY NORTHWEST...WEST
AND SOUTHWEST OF TULSA WHERE THE SUN HAS COME OUT
BEHIND THE CURRENT ACTIVITY.  VEERED WINDS AHEAD OF
FRONT HAVE REDUCED LOW-LEVEL CONVERGENCE...BUT
THE ANALYSIS GRIDS AT 4PM SHOWS A BULLS-EYE
OF CONVERGENCE IN EASTERN OSAGE COUNTY...WE ALSO
NOTE NEW RADAR ECHOES DEVELOPING IN CREEK COUNTY
IN THE LAST FEW MINUTES.

SATELLITE IMAGES SHOW MODERATE CUMULUS ACROSS PARTS OF
OSAGE...PAWNEE AND CREEK COUNTIES AT THIS
TIME.  CAP INDEX VALUES HAVE LOWERED IN THESE AREAS
AND THUNDERSTORM DEVELOPMENT IS POSSIBLE BETWEEN NOW
AND 7PM.

THE NEGATIVES ARE THE APPARENT MID-LEVEL DOWNWARD MOTION
AS ESTIMATED BY THE KINX AND KTLX WSR-88DS AND THE
LIMITED LOW-LEVEL CONVERGENCE.

IF STORMS CAN GO...WHICH THE 18Z NAM INDICATES WILL HAPPEN
...THE RELEASE OF NEARLY 3000 J/KG OF CAPE WOULD RESULT IN
VERY LARGE HAIL.  DEEP LAYER SHEAR WOULD SUPPORT SUPERCELL
STRUCTURE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ062-
     OKZ063-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Apr 3, 2:20 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
220 PM CDT THU APR 3 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
220 PM CDT THU APR 3 2008

...SEVERE WEATHER AND HEAVY RAINFALL LIKELY FROM LATE AFTERNOON
   THROUGH TONIGHT....

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK... SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

DISCUSSION...
A POTENT UPPER TROUGH APPROACHING THE FOUR CORNERS REGION
WILL AFFECT THE AREA BY LATE AFTERNOON. A SURFACE BOUNDARY HAD
LIFTED NORTH OF THE AREA THIS MORNING...AND WAS STRETCHED
ACROSS EASTERN KANSAS THROUGH NORTHWEST OKLAHOMA AS OF EARLY
AFTERNOON. THIS BOUNDARY WILL REORGANIZE AND BEGIN TO MOVE
SOUTHEAST AS A COLD FRONT. OUT AHEAD OF THE FRONT...MOIST AND
INCREASINGLY UNSTABLE AIR WILL CONTINUE TO OVERSPREAD THE REGION IN
ADVANCE OF THE APPROACHING UPPER TROUGH...WHICH WILL TRAVERSE THE
REGION TONIGHT. AIDED BY AFTERNOON HEATING...THE ATMOSPHERE WILL
BECOME VERY UNSTABLE...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS AS THIS AREA WILL LIKELY REMAIN IN THE WARM SECTOR
AS FAVORABLE UPPER SUPPORT INCREASES. SUPERCELL THUNDERSTORMS ARE
EXPECTED ACROSS A WIDE AREA BEGINNING LATE THIS AFTERNOON. ALL
SEVERE MODES...INCLUDING TORNADOES...HIGH WINDS...AND LARGE HAIL
WILL BE POSSIBLE IN ADDITION TO HEAVY FLOODING RAINFALL. THE
HEAVIEST RAINFALL AND CHANCES FOR SEVERE WILL BE EAST OF THE AREA
TOWARDS SUNRISE FRIDAY MORNING AS THE FRONT CLEARS THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

AFTER A SHORT BREAK...AND A FEW DAYS OF SLIGHT THUNDERSTORM
CHANCES... THE SEVERE WEATHER PATTERN IS EXPECTED TO TAKE SHAPE
ONCE AGAIN. BY MID WEEK ANOTHER IN A SERIES OF UPPER SYSTEMS IS
EXPECTED TO TRAVERSE THE PLAINS... ENCOUNTERING AN UNSTABLE AND
VOLATILE AIR MASS IN PLACE ACROSS THE AREA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS
AS THIS VOLATILE SPRINGTIME WEATHER PATTERN CONTINUES TO
PERIODICALLY ENHANCE CHANCES FOR DAMAGING AND DANGEROUS WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 3, 3:03 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
303 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             6 N EUFAULA             35.37N 95.58W
04/03/2008  E0.75 INCH       MCINTOSH           OK   PUBLIC

0255 PM     TSTM WND GST     5 E CHECOTAH            35.47N 95.43W
04/03/2008  E60.00 MPH       MCINTOSH           OK   BROADCAST MEDIA

            KOTV STORM CHASER REPORTED WIND GUSTS TO 60 MPH

0300 PM     HAIL             5 E CHECOTAH            35.47N 95.43W
04/03/2008  E0.88 INCH       MCINTOSH           OK   BROADCAST MEDIA

            KOTV STORM CHASER REPORT

&&

EJC
Local storm report, Apr 3, 3:41 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             BUNCH                   35.68N 94.76W
04/03/2008  E1.00 INCH       ADAIR              OK   POST OFFICE

&&

EJC
Local storm report, Apr 3, 3:47 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             2 W VIAN                35.50N 95.00W
04/03/2008  E0.75 INCH       SEQUOYAH           OK   LAW ENFORCEMENT

&&

EJC
Local storm report, Apr 3, 4:00 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
400 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             6 NE SCIPIO             35.12N 95.88W
04/03/2008  E0.88 INCH       PITTSBURG          OK   EMERGENCY MNGR

&&

EJC
Special weather statement, Apr 3, 4:14 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT THU APR 3 2008

OKZ068>070-072-074-032145-
ADAIR OK-CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
414 PM CDT THU APR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     ADAIR

IN SOUTHEAST OKLAHOMA
     NORTHERN HASKELL

AT 414 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF COOKSON TO BOX TO 4 MILES NORTH
OF PORUM...MOVING NORTHEAST AT 65 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
STILWELL...BUNCH...PROCTOR...WESTVILLE...BALLARD...WATTS...
TAMAHA...SALLISAW...VIAN...GORE...BRUSHY...WEBBERS FALLS AND
MARIETTA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3612 9456 3549 9447 3530 9532 3548 9533
      3562 9513 3588 9502
TIME...MOT...LOC 2114Z 241DEG 60KT 3584 9484 3562 9492
          3545 9520
Local storm report, Apr 3, 4:32 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             WESLEY                  36.03N 93.92W
04/03/2008  E0.75 INCH       MADISON            AR   POST OFFICE

&&

EJC

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 10:39 AM CDTSpecial Weather StatementTSACarroll66 min
Apr 3, 3:44 PM CDTSevere Thunderstorm WarningTSACrawford, Washington45 min
Apr 3, 4:14 PM CDTSevere Thunderstorm WarningTSAMadison39 min
Apr 3, 6:41 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian49 min

Nearby

Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.